# SDR C2XA10SH186

- Difficulty date: June 1, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N11191
- Make and model: Emb EMB-145XR
- Aircraft serial: 145935
- Aircraft time: 13,332 hours, 7,114 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE LT AFT SKIN WAS FOUND TO HAVE CRACKS AROUND 2 FASTENERS BETWEEN FRAMES 77-79 AND STRINGERS 5L-6L.  MAINTENANCE PERFORMED A BUSHING REPAIR IAW EC 5330-02137.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
